# SDR SWAA2016081854899

- Difficulty date: August 17, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 79,165 hours, 66,194 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Condition: Broken
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GROUND SPOILER OUTBOARD MIDDLE LUG BROKEN.   R & R NR 4 GROUND SPOILER IAW AMM.
